Top
20
Doctor insights on: Heart Palpitations With Caffeine Albuterol

Share
Dr. Debra Rosenblatt
75 doctors shared insights

Heart Palpitations (Definition)

Palpitations is the symptom, not the diagnosis. They are the 'abnormal awareness of the beating heart'. This can include the heart going to fast, too slow, too hard, irregularly, skipping a beat. The causes are varied eg electrical problems (both sinister and not sinister), extra beats (mostly harmless), anxiety, thyroid problem. If persistent or worrying then get checked for ...Read more


6

6
Can caffeine cause heart palpitations?

Can caffeine cause heart palpitations?

Definitely: Caffeine is a relatively potent stimulant, and as true with all stimulants, it can cause palpitations and a rise in one's heart rate. Should one experience multiple palpitations and/or an elevated heart rate for a prolonged period of time, be sure to see your physician. ...Read more

See 1 more doctor answer
8

8
Can omeprazole cause heart palpitation such as skipped beats?

Can omeprazole cause heart palpitation such as skipped beats?

Rarely: In rare circumstances, particularly when the Omeprazole has been taken for a long time, low magnesium levels in the blood can occur, which can result in heart palpitations. If you feel that this situation may apply to you, i would recommend stopping the Omeprazole immediately and seeing your doctor for an evaluation, including having a magnesium level drawn. ...Read more

9

9
Are heart palpitations and chest tightness that occur after drinking caffiene dangerous?

Are heart palpitations and chest tightness that occur after drinking caffiene dangerous?

It may be: We can not say, it depends on how fast your heart rate is and if the rhythm is regular or irregular caffeine has stimulant effect on heart rate bur chest tightness is unusual you should have it checked by your doctor and may need an ekg to check the rhythm and blood test to rule out overactive thyroid as well. ...Read more

11

11
Despite chest pain and lightheadness along with skipped beats /fluttering. 3 + reputable cardiologists say my PVCSs racing heart are "benign" true?

Despite chest pain and lightheadness along with skipped beats /fluttering. 3 + reputable cardiologists say my PVCSs racing heart are "benign" true?

Trust your doctors: The question asked is if the arrhythmia or the skipped beats can cause you the chest pain and lightheadedness. If the skipped beats or PVC's are isolated they are not likely to cause ischemia/ chest pain or perfusion abnormalities that may manifest as lightheadedness. Sustained arrhythmias can definitely cause these symptoms, but that does not seem to be your case. Is anxiety a possibility? ...Read more

13

13
Can albuterol inhaler cause v tach with chronic atrial fibrillation?

Can albuterol inhaler cause v tach with chronic atrial fibrillation?

Unlikely: Albuterol can increase your atrio-ventricular conduction and make your atrial fibrillation conduct faster to the ventricles, so you could have an overall faster heart rate. Albuterol does not usually cause ventricular tachycardia or fibrillation. ...Read more

14

14
Can water pills cause heart palpitations?...........and fluttering heartbeat..................

Can water pills cause heart palpitations?...........and fluttering heartbeat..................

Indirectly, yes.: Water pills can cause dehydration which may make the blood pressure drop and the heart rate rise that you might sense as heart palpations. Most water pills can also cause potassium levels to drop which can then cause heart rhythm disturbances. REGARDLESS, these are SERIOUS symptoms. Please seek immediate emergency medical care. Dr. Anne ...Read more

15

15
23 y.O no history of cardiovascular prob mild chest pains and rapi heart beat (130bpm). Heart attack likely? Drink 5 hr energy regularly

23 y.O no history of cardiovascular prob mild chest pains and rapi heart beat (130bpm). Heart attack likely? Drink 5 hr energy regularly

Cut down: On the energy drink, and if your symptoms persist, go see a doctor. Heart attacks are very, very rare in someone your age. Drug induced rapid heart rate is very common. 5 hour energy is just bascially a whopper dose of caffeine, a drug. ...Read more

See 1 more doctor answer
16

16
Increased palpitations and heart flutters general chest discomfort (no heart disease + normal echo) medication or un noticed subconscious anxiety?

Increased palpitations and heart flutters general chest discomfort (no heart disease + normal echo) medication or un noticed subconscious anxiety?

Adrenaline surges...: Likely due to low blood sugars, can cause palpitations, anxiety attacks and other symptoms. Have your doctor check you for the Insulin resistance syndrome, eat frequent small meals, with a low glycemic index to avoid these. Check glycemicindex.Com for a list of the glycemic index of various foods. ...Read more

17

17
Could using a Combivent (albuterol and ipratropium) inhaler cause heart palpitations?

Potentially yes: Particularly if you use the Combivent (albuterol and ipratropium) inhaler more than it is prescribed to be used, since it is a beta agonist and in high doses, can possibly cause arrhythmias that would be manifested as palpitations. ...Read more

18

18
Can sinus tachycardia cause a feeling of heart flutters, without PVC or PAC?

Can sinus tachycardia cause a feeling of heart flutters, without PVC or PAC?

Can: elevated heart rate feel like an elevated heart rate. Yes, but it begs the question of why it is occurring. ...Read more

19

19
Can omeprazole cause pvcs or heart arythmia?

Can omeprazole cause pvcs or heart arythmia?

Rarely: In rare circumstances, particularly when the Omeprazole has been taken for a long time, low magnesium levels in the blood can result, which can cause heart palpitations. Although this is an extremely rare occurrence, if you feel it may apply to you, i would recommend stopping the Omeprazole immediately and seeing your dr., who may want to draw a magnesium level, if the circumstances warrant it. ...Read more

20

20
Why do I have heart palpitations?

Why do I have heart palpitations?

Heart flutters: Heart palpitations could be caused by a physical or mental condition. You should get checked out by your local physician. If there is nothing wrong with your heart, you may be having panic attacks, for which there is effective treatment available. But first, don't take any chances with your heart. See a dr. ...Read more

See 1 more doctor answer

Ventolin (Definition)

Ventolin is the trade name for the chemical / drug albuterol. This drug is a medicine to be inhaled to open the airways and it acts quickly, so it is called a "short-acting bronchodilator". The medicine comes in both a hand-held inhaler and as a liquid to be used with a nebulizer machine . It also comes in a liquid form to take by mouth, but this should not be used ...Read more


Dr. Amrita Dosanjh
1 doctor shared a insight

Palpitation (Definition)

Palpitations are an awareness of extra heartbeats which most of us have. The sensation can be single or multiple and can sometimes last minutes. Different people may feel other symptoms along with them such as dizzy, lightheaded or short of breath. The palpitations are almost always atrial or ventricular premature beats. Usually benign but they are also ...Read more